# SDR SWIA200514712

- Difficulty date: March 12, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 8,017 hours, 7,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN CEILING LEVEL EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT BULB, OPERATIONAL CHECK GOOD.  REF CRJ MM 33-51-00.
